# SDR AALA201610279010

- Difficulty date: October 26, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 48,838 hours, 23,004 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE VERY DIFFICULT TO ARM AND DISARM.  CLEANED DEBRIS FROM R2 DOOR AREA AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
